# SDR UHLA2013120500707

- Difficulty date: December 5, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 23,447 hours, 13,800 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS A CRACK INDICATIONS IN SPAR 2.  PERFORMED MAJOR REPAIR AT SPAR 2 AND RIB 10 IAW ETD 2013-170-065600, REV B AND AMEX A.
